Search Results

There are 11120 results for: content related to: Polychromatic colorings of bounded degree plane graphs

  1. The stationary Boltzmann equation for a two-component gas in the slab

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 2, 25 January 2008, Pages: 153–178, Stéphane Brull

    Article first published online : 15 JUN 2007, DOI: 10.1002/mma.897

  2. Global existence for a contact problem with adhesion

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1029–1064, Elena Bonetti, Giovanna Bonfanti and Riccarda Rossi

    Article first published online : 12 NOV 2007, DOI: 10.1002/mma.957

  3. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Article first published online : 11 NOV 2008, DOI: 10.1002/mma.1092

  4. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Article first published online : 7 NOV 2008, DOI: 10.1002/mma.1089

  5. Asymptotic behaviour for a two-dimensional thermoelastic model

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 5, 25 March 2007, Pages: 549–566, M. Fabrizio, B. Lazzari and J. M. Rivera

    Article first published online : 22 DEC 2006, DOI: 10.1002/mma.798

  6. Homogenization of a boundary-value problem with a nonlinear boundary condition in a thick junction of type 3:2:1

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1005–1027, Taras A. Mel'nyk

    Article first published online : 5 SEP 2007, DOI: 10.1002/mma.951

  7. An adaptive nonlinear output feedback controller using dynamic bounding with an aircraft control application

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 7, July 2009, Pages: 609–639, Xidong Tang and Gang Tao

    Article first published online : 22 JUL 2008, DOI: 10.1002/acs.1053

  8. Matrix representations associated with collocation methods for Cauchy singular integral equations

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 14, 25 September 2007, Pages: 1811–1821, P. Junghanns and K. Rost

    Article first published online : 12 APR 2007, DOI: 10.1002/mma.873

  9. Spectral properties and regularity of solutions to transport equations in slab geometry

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 17, 25 November 2006, Pages: 2089–2121, Khalid Latrach and Hatem Megdiche

    Article first published online : 13 SEP 2006, DOI: 10.1002/mma.767

  10. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Article first published online : 10 FEB 2009, DOI: 10.1002/mma.1119

  11. Exponential convergence of the hp version BEM for mixed boundary value problems on polyhedrons

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 17, 25 November 2008, Pages: 2069–2093, H. Holm, M. Maischak and E. P. Stephan

    Article first published online : 25 MAR 2008, DOI: 10.1002/mma.1009

  12. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Article first published online : 21 JUL 2008, DOI: 10.1002/mma.1049

  13. Linear integral equations of the third kind arising from neutron transport theory

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 15, October 2007, Pages: 1941–1964, D. Shulaia

    Article first published online : 26 APR 2007, DOI: 10.1002/mma.882

  14. Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics

    International Journal of Robust and Nonlinear Control

    Volume 18, Issue 11, 25 July 2008, Pages: 1162–1187, Zhaojing Wu, Xuejun Xie and Peng Shi

    Article first published online : 12 SEP 2007, DOI: 10.1002/rnc.1273

  15. On a doubly nonlinear diffusion model of chemotaxis with prevention of overcrowding

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 13, 15 September 2009, Pages: 1704–1737, Mostafa Bendahmane, Raimund Bürger, Ricardo Ruiz-Baier and José Miguel Urbano

    Article first published online : 15 DEC 2008, DOI: 10.1002/mma.1107

  16. Global weak solutions to a ferrofluid flow model

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 2, 25 January 2008, Pages: 123–151, Youcef Amirat and Kamel Hamdache

    Article first published online : 26 JUN 2007, DOI: 10.1002/mma.896

  17. Some global regular solutions to Navier–Stokes equations

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 2, 25 January 2007, Pages: 123–151, W. M. Zaja̧czkowski

    Article first published online : 12 OCT 2006, DOI: 10.1002/mma.775

  18. Discrete-time low-gain control of linear systems with input/output nonlinearities

    International Journal of Robust and Nonlinear Control

    Volume 11, Issue 12, October 2001, Pages: 1127–1143, T. Fliegner, H. Logemann and E. P. Ryan

    Article first published online : 8 MAY 2001, DOI: 10.1002/rnc.588

  19. Global regular solutions to Cahn–Hilliard system coupled with viscoelasticity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 17, 30 November 2009, Pages: 2197–2242, Irena Pawłow and Wojciech M. Zaja̧czkowski

    Article first published online : 23 MAR 2009, DOI: 10.1002/mma.1131

  20. Stability of global and exponential attractors for a three-dimensional conserved phase-field system with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 18, December 2009, Pages: 2368–2404, Gianluca Mola

    Article first published online : 19 MAY 2009, DOI: 10.1002/mma.1139